# SDR QXEA0003305

- Difficulty date: December 8, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Condition: Chafed
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND INBOARD GEAR DOOR AFT ANGLE HAS RIVET AND ANGLE CHAFE DAMAGE. REPAIRED IAW FOKKER SRM 52-80-1, 32-32-14 AND 31-10-07.
